# SDR GTIA2019061083400

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 7,957 hours, 3,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R2  DOOR ASSIST REQ. SVC.-SVCD L2 & R2 DOOR ASSIST PER AMM 52-10-00. LEAK CHK GOOD.
